# SDR DHL200080702C

- Difficulty date: October 4, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, 2E FLOOR SKIN SHOWS CRACK 1 INCH AT STA 320.000.  STOP DRILLED IAW SRM 53-2-3 PAGE 39/40.  FABRICATED DOUBLER IAW SRM 53-2-3 PAGE 39/40.  CLEANED TREATED AND PRIMED AREA, INSTALLED DOUBLER PER SRM 53-2-3 PAGE 39/40.
